TU Darmstadt / ULB / TUbiblio

Optimal control of unsteady compressible viscous flows

Ulbrich, Stefan (2002):
Optimal control of unsteady compressible viscous flows.
In: Internat. J. Numer. Methods Fluids, pp. 1401-1429, 40, [Article]

Item Type: Article
Erschienen: 2002
Creators: Ulbrich, Stefan
Title: Optimal control of unsteady compressible viscous flows
Language: German
Journal or Publication Title: Internat. J. Numer. Methods Fluids
Volume: 40
Divisions: 04 Department of Mathematics
04 Department of Mathematics > Optimization
Date Deposited: 15 May 2009 14:09
Export:

Optionen (nur für Redakteure)

View Item View Item